# SDR FDEA201809302746

- Difficulty date: September 30, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 81,031 hours, 17,948 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Frame
- Part number: ARB71701
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF RT MLG RETRACT SUPPORT FRAME LOWER TWO MOUNT BOLT PLI WASHER FOUND BOLT HOLE OF SUPPORT FRAME CORROSION. CORROSION REWORKED, FOUND EXCEEDED LIMIT PER SRM 57-20-14-2R PARA 4C STEP (1)(A)(1)   REPAIR 1. NEW REPAIR BUSHING FABRICATED AND INSTALLED PER EA 1-5740-T0342673 PT 1 STEP 7D AND 7D(3). REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
